# SDR QXEA9900843

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CRACK IN THE LOWER, FORWARD EDGE OF THE LEFT HORIZONTAL STAB, INBOARD MOST RIB AT STATION 215.  REPAIRED IAW HORIZON AIR EA 4-57-250.
